MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4012-PMA
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The root cause of the complaint cannot be determined.The instructions for use (ifu) identifies vessel stenosis or thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that the fred was deployed without incident in the internal carotid artery (ica).Post-deployment, thrombus developed on the proximal portion of the fred and the ica became occluded.Integrilin was administered intra-arterially and the ica opened up.It appeared that the inner stent of the fred was separated from the outer stent.The stent was opened and the patient woke up neurologically intact.There was no reported sequela.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key10439817
Report Number2032493-2020-00223
Device Sequence Number2963470
Product Code OUT
UDI-Device Identifier00842429106723
UDI-Public(01)00842429106723(11)200213(17)230131(10)200213569
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2023
Device Model NumberFRED4012-PMA
Device Lot Number200213569
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;